| Model Number |
799-EGB2-01-01 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Use of Device Problem (1670); Communication or Transmission Problem (2896); Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during biomed testing, the device displayed an unknown "pneumatic failure" error message.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference section b5 and h6 (device problem code).Evaluation: the customer's reports were observed during review of the device forensic memory log.However, the device was put through extensive testing without duplicating the reports.The device is designated to be refurbished and will not be returned to the customer.Analysis of reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during biomed testing, the device displayed "compressor fault- 2001," "self check failure- 1003," "internal comm failure- 1472," and "internal comm failure- 1474" error messages.Complainant indicated that there was no patient involvement in the reported malfunction.